# SDR 2008UALA01171

- Difficulty date: February 29, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 46,245 hours, 6,968 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2E SIDE PANEL EMERGENCY ESCAPE LIGHT ASSY DAMAGED.  REPLACED 2E EMERGENCY LIGHT ASSY. OPS OK.
